Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Frequent intercourse,erectile dysfunction,painful intercourse

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 575 Questions
me and my wife are having sexual intercourse at frequent intervals, maximum once daily. But it has been observed from last 2 months that i am not being able to have proper penile erection during the intercourse, so till now we have not yet experienced a fool proof sexual intercourse. Most of time during the foreplay even i used to loose my erection, for which i am totally frustrated and please suggest me what to do under these circumstances and if any medicine to take.....then kindly prescibe those medicine which will be free of any kind of side effect, as i dont want to take any risk. Further it may please be noted that both of us were virgin before getting married and after mairrage when we used to have sex we had some problem like it was painful during sexual intercourse and for that also my pennis was used to loose the erection, so please advice us what do to under these conditions.
Posted Fri, 20 Apr 2012 in Sexual Problems
Answered by Dr. Rajiv goel 13 hours later
Thanks for the query.

You are obviously experiencing poor erection with little response to Tadalafil.

Eating healthy is a good thing. Avoiding fatty foods and cholesterol XXXXXXX foods. Eat plenty of fresh fruits and vegetables.

Exercise. You should lose weight if you are obese.

Avoid taking alcohol and hard drugs as this increases the risk of impotence or erectile dysfunction.

Avoid smoking as well. Smoking affects the blood vessels making them less pliable and less compliant.

Take multi-vitamin and nutritional supplements. Vitamin A, Vitamin C, Vitamin E, Chromium, Zinc, and L-arginine are all good for penile health.

Try taking medicines which contain Apomorphine XXXXXXX after consulting your physician half an hour before intercourse sunlingually and see how you do.

Hope i have answered your queries. I will be available for follow up.
Above answer was peer-reviewed by
Follow-up: Frequent intercourse,erectile dysfunction,painful intercourse 5 hours later
First of all thank you very much sir, for your response. Can u please prescribe me any medicine for the same so that i can buy the same from medicine store for immediate effect and also in the mean i will stick to healthy food and also i will start taking multi-vitamin. For this vitamine also please prescribe me medicines as well. further can u please give me your contact no, i would like to have a chat with you. For now, please prescribe me a medicine which i should take before half an hour of sexual intercourse, so that i wil have proper penile erection.

Thank you
Answered by Dr. Rajiv goel 1 hour later

Thanks again.

Drugs used for erectile dysfunctions are prescription medications that can be dispensed with a medical prescription only. If tadalafil are ineffective, I suggest Apomorphine hydrochloride to my patients. You can discuss with your primary doctor and try this medications under their guidance.

Apomorphine hydrochloride is preferrably to be taken half an hour before meal.

Hope this answers your query.

Wish you good health

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor